Resource title

On the triangle removal lemma for subgraphs of sparse pseudorandom graphs

Resource image

image for OpenScout resource :: On the triangle removal lemma for subgraphs of sparse pseudorandom graphs

Resource description

We study an extension of the triangle removal lemma of Ruzsa and Szemeredi [Triple systems with no six points carrying three triangles, Combinatorics (Proc. Fifth Hungarian Colloq., Keszthely, 1976), Vol. II, North-Holland, Amsterdam, 1978, pp. 939-945], which gave rise to a purely combinatorial proof of the fact that sets of integers of positive upper density contain three-term arithmetic progressions, a result first proved by Roth [On certain sets of integers, J. London Math. Soc. 28 (1953), 104-109].

Resource author

Resource publisher

Resource publish date

Resource language

en

Resource content type

Resource resource URL

http://eprints.lse.ac.uk/36089/

Resource license